# SDR CALA2017081402666

- Difficulty date: July 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 59,084 hours, 24,623 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53476518200
- Condition: Corroded
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE IS CORRODED AT STRINGERS 41L - 42L.  BLENDED CORROSION ON AFT CARGO SHEAR TIE AND FOUND TO BE OUT OF LIMITS IAW SRM 51-73-00.  FABRICATED NEW SHEAR TIE IAW DRAWING 53476518 AND INSTALLED IAW SRM 51-42-11.
